Injection Gnrh

I had lapro diagnosed hysteroscpy on 24 march. Very next day they gave me gnrh inj agonist and said I will not get periods for 2 months but today I got my periods... I am bit worried now. Pls help.. will it be a heavy bleeding
views-icons 27 Views Bookmark this Answer

Doctor Answers (1) on Injection Gnrh

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Hello there. what were your symptoms? why was the laparoscopic hysteroscopy done? your question is not proper. also you should post any reports that you might be having pertaining to your procedure and the problem you face. also the prescription if any was given to you. kindly repost the question with further details or consult your doctor again for further help because i have not been able to understand your question at all. regards.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?